JournalsrmiVol. 19, No. 2pp. 623–665

La théorie des équations différentielles pp-adiques et le Théorème de la monodromie pp-adique

  • Zoghman Mebkhout

    Université Paris 7 Denis Diderot, France
La théorie des équations différentielles $p$-adiques et le Théorème de la monodromie $p$-adique cover
Download PDF

Abstract

In this lecture we introduce the reader to the proof of the pp-adic monodromy theorem linking the pp-adic differential equations theory and the local Galois pp-adic representations theory.

Cite this article

Zoghman Mebkhout, La théorie des équations différentielles pp-adiques et le Théorème de la monodromie pp-adique. Rev. Mat. Iberoam. 19 (2003), no. 2, pp. 623–665

DOI 10.4171/RMI/363